# SDR AMTA200401252

- Difficulty date: October 4, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N553TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20L HAS (2) EA ELONGATED HOLES AT STA 509.5 AND STA 523.5.  INSTALLED (2) EA FREEZE PLUGS IAW ERA 757-53R-5717.
